# SDR SWAA2023102601325

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS500G FWD SIDE LBL25 WL155.<[01] REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FCB BS500G FWD SIDE LBL25 WL155 IAW BOEING DWG 143A7505 AND SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1.;[03] TASK COMPLETE
